MathSciNet Relay Station
MathSciNet bibliographic data
MR534834 (80g:10036) 10H05 (30E05)
Ryavec, C. A nonlinear analogue of the cardinal series. Quart. J. Math. Oxford Ser. (2) 30 (1979), no. 118, 223–227.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement